Randomized Sharkovsky-type results and random subharmonic solutions of differential inclusions

Jan Andres , Paweł Barbarski

Abstract

n/a
Author Jan Andres
Jan Andres,,
-
, Paweł Barbarski (FMPI / IM)
Paweł Barbarski ,,
- Institute of Mathematics
Journal seriesProceedings of the American Mathematical Society, ISSN 0002-9939, (A 25 pkt)
Issue year2016
Vol144
No5
Pages1971-1983
Keywords in Englishrandomization, Sharkovsky's Theorem, multivalued maps, selection theorems, Suslin space, Suslin family, random operators, random orbits, random differential inclusions, subharmonic solutions, Poincaré operator
DOIDOI:10.1090/proc/13014
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.679 (2) - 2016=0.667 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back